RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 4, Pages 459–474 (Mi mz8233)  

Dirichlet's theorem in the theory of diophantine approximations

V. A. Ivanov

Saratov Polytechnical Institute

Full text: PDF file (967 kB)

English version:
Mathematical Notes, 1978, 24:4, 747–755

Bibliographic databases:

UDC: 511.7
Received: 15.01.1976

Citation: V. A. Ivanov, “Dirichlet's theorem in the theory of diophantine approximations”, Mat. Zametki, 24:4 (1978), 459–474; Math. Notes, 24:4 (1978), 747–755

Citation in format AMSBIB
\Bibitem{Iva78}
\by V.~A.~Ivanov
\paper Dirichlet's theorem in the theory of diophantine approximations
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 4
\pages 459--474
\mathnet{http://mi.mathnet.ru/mz8233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513648}
\zmath{https://zbmath.org/?q=an:0395.10040}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 4
\pages 747--755
\crossref{https://doi.org/10.1007/BF01099161}


Linking options:
  • http://mi.mathnet.ru/eng/mz8233
  • http://mi.mathnet.ru/eng/mz/v24/i4/p459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:194
    Full text:97
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020